Skip to product information
1 of 1

APO-HEALTH

ApoHealth Ibuprofen Plus Paracetamol 12 Tablets

ApoHealth Ibuprofen Plus Paracetamol 12 Tablets

Regular price $5.76 AUD
Regular price Sale price $5.76 AUD
Sale Sold out
Taxes included.

ApoHealth Ibuprofen Plus Paracetamol provides temporary relief of acute (short term) pain and/or inflammation.

ApoHealth Ibuprofen Plus Paracetamol provides temporary relief of acute (short term) pain and/or inflammation associated with: - Back pain - Dental pain - Muscular pain - Headache - Period pain - Migraine headache - Cold & flu symptoms - Tension headache - Sore throat - Rheumatic pain & non-serious arthritic pain ApoHealth Ibuprofen PLUS Paracetamol also reduces fever.

How to use

Adults and children 12 years of age and over: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years), except with your doctor's advice. Children under 12 years of age: Do not use this medicine.

Ingredients

Ibuprofen 200 mg, Paracatamol 500 mg.
CPP
View full details